About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 198695, 12 pages
http://dx.doi.org/10.1155/2013/198695
Research Article

Numerical Simulation and Stability Study of Natural Convection in an Inclined Rectangular Cavity

1Faculty of Mechanical Engineering and Automation, Zhejiang Sci-Tech University, Hangzhou 310018, China
2School of Civil Engineering, The University of Sydney, NSW 2006, Australia

Received 18 December 2012; Accepted 22 January 2013

Academic Editor: Zhijun Zhang

Copyright © 2013 Hua-Shu Dou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hua-Shu Dou, Gang Jiang, and Chengwang Lei, “Numerical Simulation and Stability Study of Natural Convection in an Inclined Rectangular Cavity,” Mathematical Problems in Engineering, vol. 2013, Article ID 198695, 12 pages, 2013. doi:10.1155/2013/198695